# SDR 96ZZZX776

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8210H
- Make and model: Piper PA-32-301T
- Aircraft serial: 32R8229064
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Seal
- Part number: 9856212
- Condition: Chafe Prop Lead
- Location: Eng Top Cowl
- Part time: 2,100 hours
- Component: 9856202
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS AIRCRAFT ACCUMULATES HOURS, THE LONG HEAVY ENGINE SAGS ALLOWING TOP COWL PROP SHAFT SEAL TO RUB PROP SHAFT.  THIS RUB HAS REMOVED ALL INSULATION FROM PROP DEICE LEADS RUNNING ALONG PROP SHAFT EXPOSING THE BARE WIRES.  TRIED PUSHING UP ON NOSE OF COWL AND THEN TIGHTENING COWL TO FUSELAGE SCREWS.  THIS IS A TEMPORARY FIX FOR THE ATTACH SCREW HOLES ARE ELONGATED WHICH ALLOWS THE COWL TO AGAIN SAG OVER A SHORT PERIOD OF TIME.  SUBMITTER STATED EITHER THE SEAL SHOULD BE REMOVED OR THE LOWER COWL HAVE A SUPPORT ADDED.
